# SDR HEEA076847

- Difficulty date: October 18, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Part serial: 9702456
- Condition: Overheated
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BATTERY HOT LIGHT. REPLACED WITH SERVICEABLE BATTERY.
